dblp.uni-trier.dewww.uni-trier.de

J. Richard Büchi Vis

List of publications from the DBLP Bibliography Server - FAQ
Coauthor Index - Ask others: ACM DL/Guide - CiteSeerX - CSB - MetaPress - Google - Bing - Yahoo

*1988
6EEJ. Richard Büchi, William E. Fenton: Large convex sets in oriented matroids. J. Comb. Theory, Ser. B 45(3): 293-304 (1988)
1983
5 J. Richard Büchi: State-Strategies for Games in F G. J. Symb. Log. 48(4): 1171-1198 (1983)
1977
4 J. Richard Büchi: Using Determinancy of Games to Eliminate Quantifiers. FCT 1977: 367-378
1970
3 J. Richard Büchi, W. H. Hosken: Canonical Systems which Produce Periodic Sets. Mathematical Systems Theory 4(1): 81-90 (1970)
1969
2 J. Richard Büchi, Lawrence H. Landweber: Definability in the Monadic Second-Order Theory of Successor. J. Symb. Log. 34(2): 166-170 (1969)
1953
1 J. Richard Büchi: Investigation of the Equivalence of the Axiom of Choice and Zorn's Lemma from the Viewpoint of the Hierarchy of Types. J. Symb. Log. 18(2): 125-135 (1953)

Coauthor Index

1William E. Fenton [6]
2W. H. Hosken [3]
3Lawrence H. Landweber [2]

Colors in the list of coauthors

Copyright © Tue Nov 3 08:52:44 2009 by Michael Ley (ley@uni-trier.de)